All Journal Entries Journals
Previous | Next

I hate diabetes alot.

May 03, 2009 - 4 comments

I have had type 1 diabetes since 2004, I was on insullin at first but after losing 85 pounds I was taken off insullin.  I have been in pretty good shape until a couple weeks ago.  My big toe nail turned black and I have been have these awful numming pain in my upper thigh.  I hope I am not going to lose my toe or foot or my upper leg.   I need help but cant find it.  I guess I am on my own,  oh well.

Comments
Post a Comment
Avatar universal
by jasper07, May 04, 2009
I have been type 1 for 49 yrs and no type 1 can go with out their insulin at anytime. Are you sure you have not been misdiagnosed and are t-2? Type 2 can go without meds and only control diabetes by their diet and exercise. they also can be on insulin. Even the pump. As far as your toe, you should get checked out buy a doctor.  If you don't have a doctor get to a clinic in your area. Please do not let that go unattended.  Our feet need good care. Numbing pain can be neuropathy. That needs to be checked out too. Go to a clinic for help. Even any hosipital, in the emergency, cannot and I mean cannot deny anyone treatment for anything. It is against the law. If you need to talk , dnorvellatcomcast.net

Avatar universal
by CarolynneAnne, May 04, 2009
jasper07 thank you for your comment.  I was told 204 that I have type 1 diabetes.  I know I shold be on insullin but my doctor will not put me back on Lantas.  I am looking for a new doctor.  I have not felt good for a while.  Everytime I eat I seem to be sick to my stomack.  I am sweating all the time and I am confused.  I want to go to the doctor for my toe and leg but I didnt think to was bad enough to go to the er.  I will get to doctor tomorrow.  Thanks for your concern.  carolynnereed@yahoo.com

Avatar universal
by chrissie63, May 06, 2009
I agree with jasper, a type 1 diabetic would be extremly ill after a couple of hours without insulin,and in a coma quite soon after,also type 1 has nothing to do with weight,being overweight does not contribute to becoming t-1, so losing weight would not make a difference. But in your case you realy sound as if you need to be put back on your insulin,you sound quite poorly, I hope your doctor sorts it out quickly, and your feeling better very soon!

Avatar universal
by CarolynneAnne, May 06, 2009
Thank you Chrissie63.  I am going to a new doctor Friday and I will be put back on Humalog and Lantas.  I will also get my toe looked at along with my leg.  Thanks again.  Carolynne Reed

Post a Comment